# SDR CA090309003

- Difficulty date: February 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: NAS6204
- Condition: Wrong Part
- Location: Rudder Tq Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS DELIEVERED WITH NAS6204 (MATL ALLOY STEEL, CADIUM PLATED) INSTEAD OF NAS6304 BOLTS (A286 CRES).
